Jump to content
CrazyBoards.org

Recommended Posts

My pdoc started me on Risperdal as augmentation for ADs. Then we figured out definitively that I'm BPII of some sort (with a lot of depression) because the Risperdal makes my cycles much shorter and more obvious. So he then had me increase the Risperdal to see if it would act as a mood stabilizer. It's been 8 days at 1mg and I can't take it anymore. It's nauseating and I don't feel like eating. I'm a coffee lover even though I can't drink a lot and it tastes terrible. I think depression has gotten worse. I just want to go back to .25 or .5mg. Am I giving up too soon? I'm going to start very slowly lowering the dose. Whenever I increase it doesn't change and I don't get more used to it. At .25 or .5 I'm more talkative with my wife which is very important and have a good day here and there.

I'm trying to get rid of the Clomipramine, even though my digestive system will probably go in turmoil, so that we can hopefully add a real mood stabilizer. Has anyone been through a similar situation? I need some hope.

Edit: I posted this in the wrong forum. Could anyone move it to Atypical AP?

Link to comment
Share on other sites

I've been opening my big mouth, claiming to be the poster child for Risperdal <high falsetto voice> "ooohh, it's so wonderful, changed my life!" Sudden;y it doesn't seem to be working so hot. I was moved to 1 mg pretty quickly, I'm curious to see whether he's going to up it again, or try something different. As far as the side effects are concerned, it just takes a little time. I;ve noticed that much of the really crappy ones have eased after 2-3 weeks, maybe a little longer.

And yeah, I don't know if it's the Risperdal or the celexa that has thrown me into a more rapid cycle. This isn't fun. Hopefuly some answers next week.

Edit: sorry, I should have mentioned that i'm on depakote and lamictal and two AD's.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...